vision anomalies and heart drugs

Discussion in 'Health and medical' started by Uplbet, Mar 12, 2004.

  1. Uplbet

    Uplbet Guest

    Over the last few months I have been experiencing some
    strange anomalies in my vision every time I happen to rotate
    my eyes (without rotating my head) in any direction, in
    order to watch any object, no matter its distance, located
    some 40 degrees or more off-axis. Describing such anomalies
    is somewhat difficult for me, anyway here I do my best: -
    fatiguing and difficult focusing of the off-axis objects -
    difficult and unstable combining of the right and left eye
    views of the off-axis objects -surge of slight dizziness.

    Note: no problem at all with my straight ahead viewing, and
    no need for eyeglasses.

    For a number of reasons, I suspect a collateral effect from
    one (or more) of the drugs I take to treat my heart
    problems: -flecainide, 150mg daily (my number one suspect)
    -sotalol, 160mg daily -ticlopidine, 250mg daily.

    What is your opinion about that?
    --
    uplbet
    (in email reply delete 01234 from the address)
     
    Tags:


  2. uplbet wrote:

    > Over the last few months I have been experiencing some
    > strange anomalies in my vision every time I happen to
    > rotate my eyes (without rotating my head) in any
    > direction, in order to watch any object, no matter its
    > distance, located some 40 degrees or more off-axis.
    > Describing such anomalies is somewhat difficult for me,
    > anyway here I do my best: -fatiguing and difficult
    > focusing of the off-axis objects -difficult and unstable
    > combining of the right and left eye views of the off-axis
    > objects -surge of slight dizziness.
    >
    > Note: no problem at all with my straight ahead viewing,
    > and no need for eyeglasses.
    >
    > For a number of reasons, I suspect a collateral effect
    > from one (or more) of the drugs I take to treat my heart
    > problems: -flecainide, 150mg daily (my number one suspect)
    > -sotalol, 160mg daily -ticlopidine, 250mg daily.
    >
    > What is your opinion about that?

    I would suggest you ask your doctor for a referral to see a
    neuro-opthalmologist.

    Servant to the humblest person in the universe,

    Andrew

    --
    Dr. Andrew B. Chung, MD/PhD
    Board-Certified Cardiologist
    http://www.heartmdphd.com/

    **
    Who is the humblest person in the universe?
    http://makeashorterlink.com/?W1F522557

    What is all this about?
    http://makeashorterlink.com/?J2DB148A7

    Is this spam?
    http://makeashorterlink.com/?N69721867
     
  3. uplbet wrote:

    > Over the last few months I have been experiencing some
    > strange anomalies in my vision every time I happen to
    > rotate my eyes (without rotating my head) in any
    > direction, in order to watch any object, no matter its
    > distance, located some 40 degrees or more off-axis.
    > Describing such anomalies is somewhat difficult for me,
    > anyway here I do my best: -fatiguing and difficult
    > focusing of the off-axis objects -difficult and unstable
    > combining of the right and left eye views of the off-axis
    > objects -surge of slight dizziness.
    >
    > Note: no problem at all with my straight ahead viewing,
    > and no need for eyeglasses.
    >
    > For a number of reasons, I suspect a collateral effect
    > from one (or more) of the drugs I take to treat my heart
    > problems: -flecainide, 150mg daily (my number one suspect)
    > -sotalol, 160mg daily -ticlopidine, 250mg daily.
    >
    > What is your opinion about that?

    I would suggest you ask your doctor for a referral to see a
    neuro-opthalmologist.

    Servant to the humblest person in the universe,

    Andrew

    --
    Dr. Andrew B. Chung, MD/PhD
    Board-Certified Cardiologist
    http://www.heartmdphd.com/

    **
    Who is the humblest person in the universe?
    http://makeashorterlink.com/?W1F522557

    What is all this about?
    http://makeashorterlink.com/?J2DB148A7

    Is this spam?
    http://makeashorterlink.com/?N69721867
     
Loading...